Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v30.i4-5.120
pages 115-120

On Solution of a Certain Integer Programming Problem of a Specific Form

Ivan V. Sergienko
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv, Ukraine
V. A. Roshchin
Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev

RESUMO

A special class of integer linear programming problems is considered. An implicit search algorithm is proposed in order to solve this problem. The efficient of this algorithm is examined via computational experiments.

Referências

  1. Koffmann A. and Henri-Laborderre A., Metody i modeli issledovaniya operatsii (Methods and Models of Operation Research).

  2. Sergienko, I. V., Matematicheskie modeli i metody resheniya zadach discretnoi optimizatsii (Mathematical Models and Methods for Solution of Discrete Optimization Problems).

  3. Shor, N. Z. and Voitishin, Yu. V., Dual Network Estimates for Integer Programming Problems of a Special Form.

  4. Roshchin, V. A., and Sergienko, I. V., On a Certain Approach to the Solution of the Covering Problem.


Articles with similar content:

A Posteriori Synthesis of Optimal Control of Nonlinear Stochastic Structures
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Vladimir A. Pogorelov, Sergey V. Sokolov
On Construction and Investigation of General Solutions of Problems of Terminal Control for Hyperbolic Systems
Journal of Automation and Information Sciences, Vol.34, 2002, issue 7
Sergey D. Voloshchuk, Vladimir Antonovich Stoyan
UNSTRUCTURED ADAPTIVE MOVING MESH SOLUTION OF UNSTEADY SHEAR FLOWS AND FREE-SURFACE FLOWS
TSFP DIGITAL LIBRARY ONLINE, Vol.4, 2005, issue
David P. Schmidt, J. Blair Perot
Robust Control of Some Classes of Nonlinear Discrete-Time Objects Using Linear Controllers
Journal of Automation and Information Sciences, Vol.48, 2016, issue 2
Leonid S. Zhiteckii
Multiobjective Nonlinear Programming Problems with Fuzzy Parameters. An Alternative Approach
Journal of Automation and Information Sciences, Vol.30, 1998, issue 6
Yuriy P. Zaychenko